# SDR CALA2018041601167

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 63,321 hours, 26,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Part time: 5,213 hours, 2,638 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAILED TO TEST,  EPSU REMOVED & REPLACED IAW AMM 33-50-00, OPS CHECKED GOOD.
